# SDR WX0A2013070800023

- Difficulty date: June 25, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L201915
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION, MX REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYS WOULD NOT TEST.  MX R & R EMERGENCY EXIT LIGHT ASSY AND MADE ALL REQUIRED CORRECTIONS AND OPS CHECK WAS ACCOMPLISHED IAW AMM 33-50-00, SYS OPS CHECKED NORMAL.  ACFT RETURNED TO SERVICE.
